MAUDE Adverse Event Report: ENTELLUS MEDICAL, INC. CLARIFIX; Unit, Cryosurgical, Accessories

ENTELLUS MEDICAL, INC. CLARIFIX; Unit, Cryosurgical, Accessories
Catalog Number CFX2000
Medical Device Problem Code Free or Unrestricted Flow (2945)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Reported events: 10 events were reported for this quarter.Product return status: 10 devices had investigation types that have not yet been determined.Evaluation findings (results/components): 10 devices: results pending completion of investigation / part/component/sub-assembly term not applicable.Product disposition: 10 devices: product disposition is not yet determined.Additional information: 10 devices were labeled for single-use.10 devices were not reprocessed or reused.
 
Event or Problem Description
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Events occurred between january 1 ¿ march 31 2026.This report summarizes 10 events for the failure: free or unrestricted flow.10 events had no health consequences or impact.

Brand Name
CLARIFIX
Common Device Name
Unit, Cryosurgical, Accessories
Manufacturer (Section D)
ENTELLUS MEDICAL, INC.
3600 holly lane north
suite 40
plymouth MN 55447
Manufacturer (Section G)
Stryker Instruments-Kalamazoo
4100 east milham avenue
kalamazoo MI 49001
Manufacturer Contact
kelsey barla
1941 stryker way
portage, MI 49002
+1(269)323-7700
MDR Report Key24954401
Report Number3015967359-2026-99310
Device Sequence Number17494435
Product Code GEH
UDI-Device Identifier00850002250404
UDI-Public00850002250404
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Exemption NumberVMSR
Number of Events Summarized9
Summary Report (Y/N)Y
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberCFX2000
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 03/31/2026
Supplement Date Received by Manufacturer03/31/2026
03/31/2026
Initial Report FDA Received Date04/22/2026
Supplement Report FDA Received Date07/20/2026
09/16/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown